# SDR CA130829003

- Difficulty date: August 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 27,140 hours
- Engine: Ge CFM567B24
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355C000101
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED A STABILIZER OUT OF TRIM INDICATION ON DECENT.  AN EMERGENCY WAS DECLARED AND THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE, IAW FAULT ISOLATION PROCEDURES, RESET SYSTEM LOGIC, REPLACED THE STABILIZER TRIM MOTOR, AND THE SYSTEM WAS TESTED SERVICEABLE.  THE ACFT WAS THEN RETURNED TO SERVICE.
